MathSciNet Relay Station
MathSciNet bibliographic data
MR246341 60.08
Chatterji, S. D. Martingale convergence and the Radon-Nikodym theorem in Banach spaces. Math. Scand. 22 1968 21–41.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement